RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1977, Volume 41, Issue 2, Page 476 (Mi izv1820)  

Remarks on paper “Inseparable morphisms of algebraic surfaces”

A. N. Rudakov, I. R. Shafarevich


Full text: PDF file (127 kB)

Bibliographic databases:
UDC: 513.6
Received: 27.12.1976

Citation: A. N. Rudakov, I. R. Shafarevich, “Remarks on paper “Inseparable morphisms of algebraic surfaces””, Izv. Akad. Nauk SSSR Ser. Mat., 41:2 (1977), 476

Citation in format AMSBIB
\Bibitem{RudSha77}
\by A.~N.~Rudakov, I.~R.~Shafarevich
\paper Remarks on paper ``Inseparable morphisms of algebraic surfaces''
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1977
\vol 41
\issue 2
\pages 476
\mathnet{http://mi.mathnet.ru/izv1820}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=472838}
\zmath{https://zbmath.org/?q=an:0365.14009}


Linking options:
  • http://mi.mathnet.ru/eng/izv1820
  • http://mi.mathnet.ru/eng/izv/v41/i2/p476

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Remarks
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:311
    Full text:93
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019